A little background, Im 20 yrs old, I had surgery to remove the Endo in July. I went to visit an Endo specialist in August where he decided the Depo shot would be best BC for me (I was previously on Nuvaring for about a year). After the shot on August 12th I have not had a period at all. I have however been experiencing intense nausea, migraines, and cramps. The doctor said the cramps are from nerve memory in the uterus and ovaries from the Endo and I will be getting pain management injections for those this week. The side effects are making me very ill though. Ive been experiencing vertigo, abdominal pain, and breast tenderness as well. Im not sure if these are too normal though. They are very painful. The nausea and migraines have become extremely intense as well. PLEASE HELP, I was hoping I'd be done with pain after having the Endo removed but its just one thing after another.
Are my Depo Provera side effects normal? I have Endometriosis?
Added 15 Sep 2015:
I wanted to add the emotional side effects too, I've noticed that lately I've been crying for every little thing (even when a contestant is eliminated from Chopped) and that I've been literally shaking from anger for every little annoying thing (my dog chewing on my toes or my boyfriend not calling when he's on his way home) I'm just concerned.
Hi, don't worry you're not alone! I'm on the depo injection and it's helped me with my epilepsy and I too have no periods... BUT! I have bad acne, abdominal cramps, extreme anger at the littlest thing, crying over nothing, extreme over the top mood swings and have lost sex drive completely... I can't stand it when my fiancé even touches me! But the worst is that when we do... ya know, it's extremely painful! I can't stand this drug due the side effects... and I don't think my fiancé is liking them too much either... lol but I heard about 'Estradiol' which is hormone estragine and is supposed to help with side effects or atleast calm them down... I can't give my opinion about that yet as I'm waiting on a doctors appointment for it myself.
Hope this helps. Good luck x
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 16 Jan 2015 • 3 answers
Posted 20 Jun 2016 • 2 answers
Posted 9 Feb 2018 • 0 answers
Posted 15 Mar 2018 • 0 answers